# SDR AALA20150922009

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 50,535 hours, 24,313 cycles
- Engine: Pwa JT8D219
- System (JASC): 7933 · Engine Oil Temperature
- Part: Switch
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH 15,000 FT, RECEIVED RT ENG OIL FILTER CLOG INDICATION.  ALL ENG PARAMETERS WERE NORMAL.  IAW QRH, ENG WAS RETARDED TO IDLE FOR LANDING.  EMER DECLARED, RETURNED & LANDED UNEVENTFULLY.  ACFT WAS REMOVED FROM SERVICE.  RT ENG STRAINER CLOGGED LIGHT CHECKED & APPROVED FOR DEFERRAL IAW MEL 79-3.  INSTALLED PLACARD & ENTERED IN MIC SHEET, OPEN.  REPLACED NR 2 ENG OIL STRAINER CLOG SWITCH.
